# SDR DL73K970316

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Part number: 1503647105
- Condition: Corrosion
- Location: Bs 394
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR HORIZONTAL PRESSURE DECK WAS FOUND WITH CORROSION AT FS 394 AND LBL 27 EXTENDING 0.042 DEEP.  CUTOUT RESULTED IN HOLE SIZED 2.0 (I/B-O/B) BY 3.0 (FWD-AFT).  THE PANEL IS M/F LS10328 AND IS 0.075 THICK LOCALLY.
